# SDR DALA2015110606781

- Difficulty date: November 6, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 53,343 hours, 19,934 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON WITH COCKPIT SWITCH IN OFF POSITION AND ALSO ILLUMINATED WITH SIDEWALL LIGHT FROM FWD ATTEND SEAT.  R & R FWD ATTEND PANEL ALSO REPLACED BATTERY PACK 2, M730, M731, M732 , M733, M736, M737 BATTERIES.  FOUND EMERGENCY AFT TEST SW S10295     DISCONNECTED.  RECONNECTED SWITCH.  FOUND BAD GROUND ON  GD3402-DC.  SECURED STUD AND LUG IAW SPWM CHAPT 20 AND WDM 33-51. OPS CK GOOD. OK FOR SERVICE.
